# SDR DALA2015040202573

- Difficulty date: March 30, 2015
- Submitted: April 2, 2015
- Operation: Air carrier
- Aircraft: N588NW
- Make and model: Boeing 757351
- Aircraft serial: 32988
- Aircraft time: 43,908 hours, 14,471 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON SEAT ROW 32 FED DO NOT OPPERATE.   REPAIRED DAMAGED WIRING ON SEAT ROW 32FED IAW SWPM CHAPTER 10 AND WDM.
